MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER

AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Catalog Number SGC0101
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.A conclusive cause for the reported patient effect of thrombosis and the relationship to the device, if any, cannot be determined.The reported patient effect of thrombus, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This event is filed for thrombus observed during use with the steerable guide catheter (sgc).It was reported that the patient, with degenerative mitral regurgitation, underwent a mitraclip procedure.The sgc was inserted, and the first cds (60808u129) was advanced into the patient anatomy without difficulty; however, a cable break occurred.The cds was removed and replaced.A second cds was advanced into the anatomy and the clip was deployed, reducing the mr from 4 to 2.A third cds (60808u126) was advanced into the left ventricle; however, thrombus was noted in the right atrium and the procedure was stopped.The activated clotting time (act) was at 300.No additional intervention was performed to treat the thrombus.The procedure ended with the mr at grade 2.Post procedure, the patient is in stable condition.No additional information was provided.

Brand Name
MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Common Device Name
STEERABLE GUIDE CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6473039
Report Number2024168-2017-02927
Device Sequence Number16226399
Product Code DRA
UDI-Device Identifier08717648195921
UDI-Public(01)08717648195921(17)170731(10)60701U246
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberSGC0101
Device Lot Number60701U246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight88